# SDR UPS05844361

- Difficulty date: April 2, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 375584741
- Part serial: TAG00747655
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, BANANA FITTING CRACKED.25 INCH LONG STA 1220 L33R.  REMOVED AND REPLACED BANANA FITTING IAW SRM 51-01-20D AND 51-3-0.
